# SDR SIMA20150429002

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,124 hours, 33,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER EXIT SIGN INOPERATIVE.  R & R AFT GALLEY EMER EXIT IAW CMM 25-31-98.  OPERATIONS CHECKED GOOD.
